Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 40, NWS Newport/Morehead City, NC

September 30, 2024Martin County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Sep 30, 2024, 6:04 PM EDT for Martin County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2024, 6:04 PM EDT (22:04 UTC)
Expired
Sep 30, 2024, 6:45 PM EDT
In force
41 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Martin County, NC

The radar

The Norfolk radar (KAKQ), 114 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

723 
WFUS52 KMHX 302204
TORMHX
NCC117-302245-
/O.NEW.KMHX.TO.W.0040.240930T2204Z-240930T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
604 PM EDT Mon Sep 30 2024

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Northwestern Martin County in eastern North Carolina...

* Until 645 PM EDT.

* At 604 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles south of Scotland Neck, or 10 miles northeast
  of Tarboro, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Martin County, including the following locations...
  Oak City and Hamilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3606 7732 3601 7721 3599 7721 3599 7720
      3597 7719 3595 7720 3594 7719 3593 7717
      3594 7713 3593 7712 3593 7709 3594 7707
      3594 7705 3593 7703 3589 7702 3593 7736
      3600 7741 3607 7733
TIME...MOT...LOC 2204Z 268DEG 11KT 3600 7740 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SGK
1 follow-up statement
717 
WWUS52 KMHX 302237
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
637 PM EDT Mon Sep 30 2024

NCC117-302247-
/O.EXP.KMHX.TO.W.0040.000000T0000Z-240930T2245Z/
Martin NC-
637 PM EDT Mon Sep 30 2024

...THE TORNADO WARNING FOR NORTHWESTERN MARTIN COUNTY WILL EXPIRE AT
645 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

&&

LAT...LON 3606 7732 3601 7721 3599 7721 3599 7720
      3597 7719 3595 7720 3594 7719 3593 7717
      3594 7713 3593 7712 3593 7709 3594 7707
      3594 7705 3593 7703 3589 7702 3593 7736
      3600 7741 3607 7733
TIME...MOT...LOC 2237Z 268DEG 11KT 3600 7729 

$$

SGK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 30, 2:23 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Sep 30, 2:23 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
223 PM EDT Mon Sep 30 2024

.SYNOPSIS...
A weak boundary will stall over the area through tonight, moving
back south as a cold front late Tuesday. High pressure builds in
to close out the rest of the week. Another front will move
through the area this weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 1245 PM Monday...

 - Heavy rain, flooding, and a few strong to severe
   thunderstorms possible through this evening

An area of low pressure over south-central NC will progress ENE
across the northern counties of ENC through this afternoon,
then shift offshore by this evening. This low will travel along
a stationary front that is draped west to east across ENC.
Modest low- mid level WAA and increased low-level convergence
continue to support scattered convection along the stalled front
at this time. Mid-level lapse rates remain poor, but continued
heating of a moist boundary layer should support MLCAPE of
500-1000j/kg through early this evening. Meanwhile, east of an
upper low over the TN Vally, there is an area of enhanced low-
mid level flow over the Carolinas. This is supporting deep layer
shear of 45-55kt. Of note, the 12z MHX sounding shows effective
shear over 50kt. At face value, the shear/instability combo is
supportive of a risk of severe thunderstorms. One of the
limiting factors today, however, is a notable warm layer just
below 500mb, as evidenced on recent ACARS soundings from RAH.
This appears to be preventing deeper convection from
materializing at the moment, and is likely why there has been
very little lightning thus far, despite some decent mid-level
rotation noted at times.

South of the stationary boundary, forecast soundings suggest
the warm layer aloft could be overcome where sufficient
heating/moistening occurs. Low-level helicity in the 0-2km layer
is forecast to hover around 100 m2/s2, which is on the margins
for tornado potential. However, an area of high 3CAPE
(150-200j/kg) overlapped with the surface boundary may provide
just enough low- level stretching for a conditional tornado
risk. SPC's recent DY1 upgrade nicely highlights the risk area.
There will also continue to be a risk of gusty winds with the
strongest cores, as well as a heavy rain/flood risk (thanks to
high PWATs for this time of year).

Later this evening and into tonight, convection should begin to
wane with the loss of daytime heating. However, with the
boundary in the area, some shower activity may linger. Through
the night, low level clouds will tend to linger, and may lower
on the north side of the front, with some potential for fog.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
As of 1245 PM Monday...

 - Shower risk continues

Low pressure will continue to pull away from the OBX on
Tuesday, allowing a cold front to get dragged south through all
of ENC by Tuesday night. Along the front, there will continue to
be risk of scattered showers and isolated thunderstorms. The
risk will decrease from north to south in the wake of the front.
Despite decent shear, instability is forecast to be lower
tomorrow, and this should keep the risk of strong thunderstorms
on the low side. Temperatures will trend cooler tomorrow
compared to today, thanks to the front moving through and the
potential for widespread clouds and scattered showers.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 0400 Monday...Unsettled pattern to start the longterm with
a dry midweek front leading to slightly cooler temps and drier
pattern ahead of the next front which will impact the area this
weekend. Keeping close eyes on the potential for another
tropical system to develop in the Gulf of Mexico the latter half
of this week.

Mid to late-week...A northern stream wave will push a dry cold
front across the area on Wednesday as upper ridging builds
overhead from the S and SFC high pressure spills over the FA
from the N behind the departing cold front, supporting a dry
forecast with seasonal temps through Friday.

Weekend...The weekend will start with an upper trough digging
across the northeastern US and a cold front sliding across ENC
sometime on Saturday. This will be our next chance of shower
activity with chances greatest along the coast.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM /through 18z Tuesday/...
As of 1245 PM Monday...

 - TSRA risk through this evening

 - Periods of sub-VFR conditions expected through Tuesday

 - IFR/LIFR conditions possible at times through Tuesday

An area of low pressure will move ENE through ENC this
afternoon, then move offshore by tonight. This will lead to an
increased risk of SHRA and SCT TSRA, especially through this
evening and again on Tuesday. Where SHRA and TSRA occur, there
will be an increased risk of IFR/LIFR conditions (mainly due to
reduced VIS). Of note, there is a low risk of 40kt+ gusts and
tornadoes where TSRA occur (mainly this afternoon and early this
evening). Later this evening through early Tuesday morning,
CIGs are expected to lower along and behind a stalled frontal
boundary draped west to east across the area. Reduced VIS may
accompany the lower CIGs as well, especially from KISO to KPGV.
We'll be keeping an eye on the potential for IFR/LIFR CIGs/VIS
tonight, along with some FG potential. CIGs will likely be slow
to rise on Tuesday thanks to the front in the area, and slowed
heating/mixing.

LONG TERM /Tuesday night through Saturday/...
As of 0400 Monday...Convection on a slowly Sward sinking
boundary Tuesday will present multiple opportunities for sub-
VFR conditions. VFR flight cats expected to prevail from
midweek on in drier air behind Wed's dry FROPA. Rain chances not
returning to the forecast until the weekend.

&&

.MARINE...
SHORT TERM /through tonight/...
As of 215 PM Mon...Latest obs show variable winds 5-15 kt
ranging from NE across the northern waters to WSW across the
southern waters. A weak stationary front will linger across the
waters today, keeping winds 5-15 kt and directions variable.
Seas 2-3 ft today, building to 2-4 ft, possibly up to 5 ft
across the outer northern waters early Tue morning with
persistent NE-E flow.

LONG TERM /Tuesday through Friday/...
As of 0400 Monday...A stalled boundary slowly sinks Sward
through the day Tuesday with a wave of low pressure developing
along the boundary late, leading to increased N-Nerly swell
which is expected to generate SCA criteria seas. Winds generally
10-15kt, NEerly N of the boundary, SWerly to the S seas 2-4ft
early building to 2-5 through the day Tuesday. Showers and
tstorms possible along this boundary. Winds become more NEerly
10-20kt Wed persisting through Thursday. Seas will respond by
building to 6 ft across the northern and central waters by early
Wednesday and peaking around 7 ft by Wednesday afternoon. SCA
seas will likely continue through at least Thursday evening.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...RM
SHORT TERM...RM
LONG TERM...CEB
AVIATION...RM/CEB
MARINE...CQD/CEB
Hazardous weather outlook, Sep 30, 12:43 PM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1243 PM EDT Mon Sep 30 2024

NCZ029-044>047-079>081-090>092-094-193-194-198-011645-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
1243 PM EDT Mon Sep 30 2024

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered to numerous showers and thunderstorms today will be
capable of very heavy rainfall and possible flooding. In addition,
there will be a risk of a few strong to severe thunderstorms capable
of 40 to 60 mph wind gusts and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-203>205-011645-
West Carteret-East Carteret-Coastal Onslow-Northern Outer Banks-
Ocracoke Island-Hatteras Island-
1243 PM EDT Mon Sep 30 2024

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

Scattered to numerous showers and thunderstorms today will be
capable of very heavy rainfall and possible flooding. In addition,
there will be a risk of a few strong to severe thunderstorms capable
of 40 to 60 mph wind gusts and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Martin

In the hours before

Special weather statement, Sep 30, 4:05 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
405 PM EDT Mon Sep 30 2024

NCZ044-079-302030-
Greene NC-Pitt NC-
405 PM EDT Mon Sep 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GREENE AND WEST CENTRAL
PITT COUNTIES THROUGH 430 PM EDT...

At 405 PM EDT, Doppler radar was tracking a strong thunderstorm over
Snow Hill, or 9 miles southwest of Farmville, moving northeast at 15
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Farmville, Snow Hill, Maury, Ormondsville, Lizzie, Castoria, and Fort
Run VFD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3540 7775 3550 7780 3564 7758 3545 7747
TIME...MOT...LOC 2005Z 246DEG 11KT 3548 7769

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJ
Special weather statement, Sep 30, 4:39 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
439 PM EDT Mon Sep 30 2024

NCZ081-302115-
Mainland Hyde NC-
439 PM EDT Mon Sep 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HYDE COUNTY THROUGH 515
PM EDT...

At 439 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over New Holland, or 28 miles north
of Cedar Island. This thunderstorm was nearly stationary.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Gull Rock and New Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3539 7625 3549 7617 3542 7600 3533 7612
TIME...MOT...LOC 2039Z 299DEG 2KT 3540 7616

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJ
Special weather statement, Sep 30, 4:57 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
457 PM EDT Mon Sep 30 2024

NCZ044-079-091-302130-
Greene NC-Lenoir NC-Pitt NC-
457 PM EDT Mon Sep 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREENE...NORTHERN
LENOIR AND SOUTH CENTRAL PITT COUNTIES THROUGH 530 PM EDT...

At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ormondsville, or near Ayden, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Winterville, Ayden, Grifton, Ormondsville, and Roundtree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3541 7758 3550 7758 3557 7734 3536 7733
TIME...MOT...LOC 2057Z 264DEG 13KT 3544 7751

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJ
Special weather statement, Sep 30, 5:13 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
513 PM EDT Mon Sep 30 2024

NCZ090>092-302145-
Jones NC-Lenoir NC-Duplin NC-
513 PM EDT Mon Sep 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JONES...LENOIR AND
NORTHEASTERN DUPLIN COUNTIES THROUGH 545 PM EDT...

At 513 PM EDT, Doppler radar was tracking a strong thunderstorm over
Albertson, or 12 miles south of La Grange, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kinston, Deep Run, Pleasant Hill, Albertson, and Sandy Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3518 7784 3518 7783 3519 7783 3522 7782
      3534 7772 3530 7750 3503 7755 3509 7789
TIME...MOT...LOC 2113Z 259DEG 19KT 3513 7777

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJ
Special weather statement, Sep 30, 5:26 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
526 PM EDT Mon Sep 30 2024

NCZ044-091-193-302200-
Lenoir NC-Northern Craven NC-Pitt NC-
526 PM EDT Mon Sep 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LENOIR...NORTHERN
CRAVEN AND SOUTHEASTERN PITT COUNTIES THROUGH 600 PM EDT...

At 526 PM EDT, Doppler radar was tracking a strong thunderstorm over
Grifton, or near Ayden, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Ayden, Grifton, Calico, Shelmerdine, and Gardnerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3540 7748 3549 7745 3550 7722 3531 7729
TIME...MOT...LOC 2126Z 285DEG 10KT 3541 7742

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJ
Special weather statement, Sep 30, 5:40 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
540 PM EDT Mon Sep 30 2024

NCZ029-302215-
Martin NC-
540 PM EDT Mon Sep 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARTIN COUNTY
THROUGH 615 PM EDT...

At 540 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Tarboro, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oak City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3606 7732 3602 7723 3602 7722 3601 7721
      3599 7721 3599 7720 3597 7719 3596 7720
      3596 7719 3595 7720 3595 7738 3600 7741
      3607 7733
TIME...MOT...LOC 2140Z 263DEG 16KT 3601 7747

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SGK

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 10:04 PM EDTRiver Flood WarningMHXGreene, Lenoir, Pitt7 days
Sep 29, 10:07 PM EDTRiver Flood WarningMHXPitt5 days
Sep 30, 4:05 PM EDTSpecial Weather StatementMHXGreene25 min
Sep 30, 4:16 PM EDTSevere Thunderstorm WarningMHXGreene, Lenoir, Pitt44 min
Sep 30, 4:39 PM EDTSpecial Weather StatementMHXHyde36 min
Sep 30, 4:57 PM EDTSpecial Weather StatementMHXPitt33 min
Sep 30, 5:13 PM EDTSpecial Weather StatementMHXLenoir32 min
Sep 30, 5:26 PM EDTSpecial Weather StatementMHXPitt34 min
Sep 30, 5:40 PM EDTSpecial Weather StatementMHXMartin35 min
Sep 30, 6:24 PM EDTSpecial Marine WarningMHX66 min
Sep 30, 6:52 PM EDTSpecial Weather StatementMHXGreene23 min
Sep 30, 7:20 PM EDTSpecial Weather StatementMHXLenoir25 min
Sep 30, 7:24 PM EDTSpecial Marine WarningMHX66 min
Sep 30, 7:25 PM EDTFlash Flood Warning Considerable damage threatMHXMartin3 hr
Sep 30, 7:46 PM EDTAreal Flood AdvisoryMHXCraven, Duplin, Greene, Jones, Lenoir, Pitt3 hr

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.